Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 8607946, 7 pages
https://doi.org/10.1155/2017/8607946
Research Article

Weak Solutions for Partial Random Hadamard Fractional Integral Equations with Multiple Delays

1Laboratory of Mathematics, University of Saïda, P.O. Box 138 ENNASR, 20000 Saïda, Algeria
2Laboratory of Mathematics, University of Sidi Bel-Abbès, P.O. Box 89, 22000 Sidi Bel-Abbès, Algeria
3Faculty of Mathematics and Computational Science, Xiangtan University, Hunan 411105, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Yong Zhou; nc.ude.utx@uohzy

Received 23 June 2017; Accepted 14 September 2017; Published 15 October 2017

Academic Editor: Jorge E. Macías-Díaz

Copyright © 2017 Saïd Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Strand, “Random ordinary differential equations,” Journal of Differential Equations, vol. 7, pp. 538–553, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. T. Bharucha-Reid, “Random algebraic equations,” in Probabilistic Methods in Applied MAThematics, Vol. 2, pp. 1–52, Academic Press, New York, 1970. View at Google Scholar · View at MathSciNet
  3. V. Lupulescu, D. O'Regan, and G. ur Rahman, “Existence results for random fractional differential equations,” Opuscula Mathematica, vol. 34, no. 4, pp. 813–825, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Abbas, M. Benchohra, and G. M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Abbas, M. Benchohra, and G. M. N'Guérékata, Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, NY, USA, 2015. View at MathSciNet
  6. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, New York, NY, USA, Elsevier, 2006. View at MathSciNet
  8. Y. Zhou and L. Peng, “Weak solutions of the time-fractional Navier-Stokes equations and optimal control,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 1016–1027, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Zhou and L. Peng, “On the time-fractional Navier-Stokes equations,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 874–891, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Zhou, V. Vijayakumar, and R. Murugesu, “Controllability for fractional evolution inclusions without compactness,” Evolution Equations and Control Theory, vol. 4, no. 4, pp. 507–524, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Zhou and L. Zhang, “Existence and multiplicity results of homoclinic solutions for fractional Hamiltonian systems,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 6, pp. 1325–1345, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Zhou, B. Ahmad, and A. Alsaedi, “Existence of nonoscillatory solutions for fractional neutral differential equations,” Applied Mathematics Letters, vol. 72, pp. 70–74, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. S. De Blasi, “On a property of the unit sphere in a Banach space,” vol. 21(69), no. 3-4, pp. 259–262, 1977. View at Google Scholar · View at MathSciNet
  14. J. Banaś and K. Goebel, Measures of Noncompactness, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  15. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäauser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. C. Alvàrez, “Measure of noncompactness and fixed points of nonexpansive condensing mappings in locally convex spaces,” Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid. Revista, vol. 79, no. 1-2, pp. 53–66, 1985. View at Google Scholar · View at MathSciNet
  17. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. O'Regan, “Weak solutions of ordinary differential equations in Banach spaces,” Applied Mathematics Letters, vol. 12, no. 1, pp. 101–105, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. d. Abbas, W. A. Albarakati, M. Benchohra, and J. Henderson, “Existence and Ulam stabilities for Hadamard fractional integral equations with random effects,” Electronic Journal of Differential Equations, Paper No. 25, 12 pages, 2016. View at Google Scholar · View at MathSciNet
  20. B. C. Dhage, S. V. Badgire, and S. K. Ntouyas, “Periodic boundary value problems of second order random differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–14, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. B. J. Pettis, “On integration in vector spaces,” Transactions of the American Mathematical Society, vol. 44, no. 2, pp. 277–304, 1938. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. S. Kechris, Classical Descriptive Set Theory, vol. 156 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Itoh, “Random fixed-point theorems with an application to random differential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 261–273, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. H. W. Engl, “A general stochastic fixed-point theorem for continuous random operators on stochastic domains,” Journal of Mathematical Analysis and Applications, vol. 66, no. 1, pp. 220–231, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. D. O'Regan, “Fixed-point theory for weakly sequentially continuous mappings,” Mathematical and Computer Modelling, vol. 27, no. 5, pp. 1–14, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. D. Bugajewski and S. a. Szufla, “Kneser's theorem for weak solutions of the Darboux problem in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 20, no. 2, pp. 169–173, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. R. Mitchell and C. h. Smith, “Nonlinear Equations in Abstract Spaces,” in An existence theorem for weak solutions of differential equations in Banach spaces, V. Lakshmikantham, Ed., pp. 387–403, Academic Press, New York, NY, USA, 1978. View at Google Scholar